# SDR SWAA2025080689505

- Difficulty date: July 8, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.90; 18' FROM FWD EDGE; L:0.3'.   REPAIRED PER EA 25-155-01939 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN EA 25-155-01939-INSP.
